# SDR CA010622006

- Difficulty date: May 25, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Make and model: Beech C90
- Aircraft time: 7,462 hours
- Engine: Pwa PT6A21
- Propeller: Hartzl HCB3TN3
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Cable
- Part number: NAS30266517
- Condition: Failed
- Location: Trim Servo
- Part time: 7,604 hours, 11,393 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) ELEVATOR TRIM WOULD NOT FUNCTION AT TOP CLIMB. ELECTRIC TRIM MOTOR APPEARED TO FUNCTION NORMALLY BUT NO TRIM CONTROL MOVEMENT AVAILABLE. MANUAL TRIM DID NOT ACTUATE CONTROL SERVICE. MANUAL TRIM WHEEL WOULD ONLY FREE WHEEL, NO TRIM CONTROL AVAILABLE. AIRCRAFT RETURNED TO DEPARTURE AIRPORT. AOG TEAM SENT TO REPAIR AIRCRAFT. TRIM CABLE FOUND TO HAVE FAILED. ONE SIXTEENTH CABLE FRAYED AND BROKEN IN AREA OF TRIM SEREVO TRAVEL. CABLE REPLACED AND ELECTRIC TRIM SERVO REPLACED. BOTH PARTS SENT FOR NSPECTION. FLEET AIRCRAFT ALL INSPECTED (LIMITED TO KING AIR C90 WITH " CENTURY FOUR" AUTO PILOT SYSTEM)CABLE DATA- ORGINAL MANUFACTURER UNKNOWN-11393 CYCLES-7603.6 HRS
